# SDR SIMA20161027004

- Difficulty date: October 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER MLG TRUNION CRACKED.  REMOVED AND REPLACED THE TRUNNION IAW ERS-EM-57MR-717.
